# SDR 2002UALA01745

- Difficulty date: November 19, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 17,143 hours, 6,373 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN STRINGER 28L AND 29L, 2" AFT OF FRAME 18 STA 760 DAMAGE IS AT THE SKIN LAP.                       MAJOR REPAIR ACCOMPLISHED. SKIN DOUBLER REPAIR.
